Alert archive / Mississippi / Flash Flood Warnings in 2016

Flash Flood Warning 24, NWS New Orleans, LA

April 28, 2016Harrison County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Apr 28, 2016, 11:16 AM CDT for Harrison County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2016, 11:16 AM CDT (16:16 UTC)
Expired
Apr 28, 2016, 2:15 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

County Harrison County, MS

The radar

The Mobile radar (KMOB), 94 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2595 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2595 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

460 
WGUS54 KLIX 281616
FFWLIX
MSC047-281915-
/O.NEW.KLIX.FF.W.0024.160428T1616Z-160428T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1116 AM CDT THU APR 28 2016

...FLASH FLOOD EMERGENCY FOR SOUTHERN HARRISON COUNTY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HARRISON COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 215 PM CDT

* AT 1113 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED EXTENSIVE
  FLOODING FROM HEAVY RAIN ACROSS THE WARNED AREA. 5 TO 10 INCHES OF
  RAIN HAVE FALLEN. 

  THIS IS A FLASH FLOOD EMERGENCY FOR SOUTHERN HARRISON COUNTY. THIS
  IS A PARTICULARLY DANGEROUS SITUATION. SEEK  HIGHER GROUND NOW! 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GULFPORT...BILOXI...LONG BEACH...ST. MARTIN...D'IBERVILLE...LYMAN AND
  GULFPORT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND
LIFE-THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3029 8928 3038 8934 3052 8934 3052 8889
      3040 8888

$$

24/RR
1 follow-up statement
137 
WGUS74 KLIX 281916
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
216 PM CDT THU APR 28 2016

MSC047-281925-
/O.EXP.KLIX.FF.W.0024.000000T0000Z-160428T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON MS-
216 PM CDT THU APR 28 2016

...THE FLASH FLOOD WARNING FOR SOUTHERN HARRISON COUNTY HAS
EXPIRED...

THE HEAVY RAIN HAS ENDED. PLEASE CONTINUE TO HEED ANY REMAINING ROAD
CLOSURES. 

LAT...LON 3029 8928 3038 8934 3052 8934 3052 8889
      3040 8888

$$

24/RR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 4:09 AM CDT, 7 hours 7 minutes earlier.

Area forecast discussion, Apr 28, 4:09 AM CDT, 7 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
409 AM CDT THU APR 28 2016

.SHORT TERM... RADAR BEGAN SHOWING SHOWER INITIATION AROUND 07Z ALONG
THE ATCHAFALAYA BASIN WITH COVERAGE CONTINUING TO EXPAND NORTHEAST
THROUGH THE TYPING OF THIS DISCUSSION. THE WIDTH OF ACTIVITY EXTENDS
FROM WEST OF BTR TO AROUND BIX. THIS REGION IS FULL OF MOISTURE RICH
SURFACE AIR WITH DEWPOINTS IN THE  70S. NORTH OF BTR SHOWS TD'S
DROPPING OF CONSIDERABLY. FEW CHANGES SYNOPTICALLY WILL ALLOW FOR
FAIRLY STEADY SW TO NE STREAM OF SHOWERS AND THUNDERSTORMS
THROUGHOUT THE DAY. THUNDER WILL LIKELY BE LIMITED THIS MORNING
ALTHOUGH DO HAVE SOME STRIKES OBSERVED JUST NORTH OF THE WFO THIS
MORNING. SO WENT WITH ISOLATED THUNDERSTORMS IN THE MORNING PERIOD
AND MORE WIDESPREAD STORMS IN THE AFTERNOON. OVERALL COVERAGE SHOULD
REMAIN FAIRLY STEADY TODAY PER MESO AND MEDIUM RANGE MODELS. MODEL
SOUNDINGS DO SHOW THE POTENTIAL FOR AT LEAST A FEW STRONG TO
SEVERE STORMS TODAY WITH MID LEVELS COLD ENOUGH TO PRODUCE MILDLY
STEEP LAPSE RATES AND CAPE VALUES UPWARDS OF 3000 J/KG. THIS IN
COMBINATION WITH WBZ UNDER 10KFT SUGGEST HAIL WILL BE THE GREATEST
THREAT TODAY. INSTABILITY BEING QUITE ELEVATED AND WARM LOW LEVELS
SHOULD AIDE IN HAIL MELTING AND LIMIT SIZE TO MARGINALLY SEVERE
LEVELS.

ACTIVITY WILL BEGIN TO TAPER THIS EVENING THROUGH MOST OF FRIDAY AS
UPPER LEVEL RIDGE OVER THE SWRN GULF OF MEXICO BUILDS NORTHEAST.
THIS WILL LIMIT CONVECTION TO NORTHERN FRINGES OF THE CWA FRIDAY
AFTERNOON. ADDITIONALLY...TEMPS WILL LIKELY RESPOND TO INCREASING
HEIGHTS SO INCREASED HIGHS INTO THE UPPER 80S FOR ALL EXCEPT COASTAL
AREAS.
&&

.LONG TERM...
HEADING INTO THE WEEKEND AN UPPER LEVEL LOW WILL ROTATE NORTHEAST
OUT OF THE DESERT SOUTHWEST AND MOVE INTO THE CENTRAL
PLAINS...WEAKENING AS IT DOES SO. THE RIDGE OVERHEAD WILL BEGIN TO
SUPPRESS SOUTHWARD AND ALLOW FOR SHOWERS AND STORMS TO SPREAD
SOUTHEAST OVER THE AREA. COULD HAVE A RELATIVELY HIGH GRADIENT IN
RAIN CHANCES RANGING FROM BARELY 20 PERCENT ON THE MS COAST TO
NEARLY 50 PERCENT IN POINT COUPEE PARISH.

WEAK COLD FRONT ASSOCIATED WITH THE UPPER TROUGH WILL FINALLY REACH
THE AREA ON SUNDAY AS THE TROUGH IS ABSORBED BY GENERAL TROUGHING
ALREADY IN PLACE OVER THE NORTHEASTERN CONUS. THIS BOUNDARY WILL BE
PROMOTE MORE WIDESPREAD DEVELOPMENT WITH POPS AS HIGH AS 70 PERCENT.
ALTHOUGH RAIN CHANCES WILL LOWER GOING INTO NEXT WEEK AS THE
BOUNDARY WEAKENS...LIKELY TO HAVE UNSETTLED WEATHER UNTIL SECONDARY
UPPER TROUGH SHIFTS SOUTH OUT OF CANADA AND PUSHES MOISTURE SOUTH
INTO THE GULF OF MEXICO.

MEFFER
&&

.AVIATION... MOST TERMINALS HAVE DEVELOPED MVFR CEILINGS OVER THE
LAST COUPLE OF HOURS...WITH KHUM REPORTING IFR CEILINGS. EXPECT THIS
TREND TO CONTINUE FOR THE REMAINDER OF THE OVERNIGHT HOURS AND INTO
MID-MORNING. RADAR HAS SHOWN THE DEVELOPMENT OF SHRA OVER THE LAST
HOUR OR SO...AS WAS INDICATED BY THE MESOSCALE SHORT TERM MODELING.
HAVE NOT SEEN ANY THUNDER REPORTED YET...BUT CANNOT RULE IT OUT.
WILL CONTINUE TO MONITOR RADAR TRENDS WITH AN EYE TOWARD REMOVING
MENTION OF THUNDER AND JUST GO WITH SHRA. DO EXPECT AN IMPROVEMENT
TO VFR CONDITIONS BY 18Z. LIKELY TO BE A REPEAT OF MVFR CEILINGS
AFTER 06Z FRIDAY. 35

&&

.MARINE...

SHORTWAVE RIDGING ALOFT SHOULD ALLOW WIND AND WAVE CONDITIONS TO
RELAX FOR ABOUT 24 HOURS BEFORE GRADIENT BEGINS TO TIGHTEN AGAIN AS
LOW PRESSURE DEVELOPS OVER WEST TEXAS. LIKELY TO RENEW EXERCISE
CAUTION HEADLINES OVER THE WESTERN WATERS BY MIDDAY FRIDAY. DO NOT
ANTICIPATE WINDS/WAVES TO BECOME STRONG ENOUGH TO JUSTIFY SMALL
CRAFT ADVISORIES THOUGH. THE EXERCISE CAUTION HEADLINES MAY BE
NECESSARY THROUGH MUCH OF THE WEEKEND...AT LEAST OVER THE WESTERN
WATERS. 35

&&

.DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  86  68  87  68 /  40  20  20  10
BTR  86  70  88  70 /  50  10  10  10
ASD  83  70  86  70 /  60  10  10  10
MSY  82  72  86  71 /  60  10  10  10
GPT  82  72  83  71 /  60  10  10  10
PQL  82  68  84  68 /  60  10  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 28, 10:25 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1025 AM CDT THU APR 28 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-290330-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1025 AM CDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

LOCALIZED VERY HEAVY RAINFALL WILL CONTINUE INTO THE AFTERNOON.
ALREADY UPWARDS OF 10 INCHES OF RAIN HAVE FALLEN OVER ISOLATED
AREAS IN COASTAL MISSISSIPPI. RAINFALL OF 2 TO 5 INCHES WITH
LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE THROUGH TODAY OVER THE
NORTH AND SOUTHSHORES AND COULD HAPPEN QUITE QUICKLY. THIS WILL
LEAD TO FLASH FLOOD CONCERNS AND WITH THAT HAVE ISSUED A FLASH
FLOOD WATCH THROUGH 7 PM THIS EVENING FOR ALL AREAS SURROUNDING
LAKE PONTCHARTRAIN ALONG WITH HARRISON AND HANCOCK COUNTIES WHICH
ARE CURRENTLY DEALING WITH FLASH FLOODING.

THERE IS A MARGINAL RISK FOR SEVERE WEATHER ON TODAY WITH
LARGE HAIL AND DAMAGING THUNDERSTORMS WINDS BEING THE MAIN
THREATS. FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY DOWNPOURS
WILL BE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY
DURING THE PERIOD...WITH MORE NUMEROUS THUNDERSTORMS EXPECTED ON
SUNDAY. A FEW OF THE STORMS ON SUNDAY COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

PLEASE SEND ANY REPORTS OF FLASH FLOODING OR SEVERE WEATHER TO
THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Apr 28, 9:42 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
942 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLASH FLOOD      4 N GULFPORT            30.44N 89.07W
04/28/2016                   HARRISON           MS   PUBLIC

            MULTIPLE HOMES AND BUSINESSES FLOODED NEAR THREE RIVER
            RD.

&&

CBANNAN
Local storm report, Apr 28, 9:54 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
954 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             5 ENE BILOXI            30.44N 88.86W
04/28/2016  E1.25 INCH       JACKSON            MS   OTHER FEDERAL

            QUARTER TO HALF DOLLAR SIZE HAILED OBSERVED BY RETIRED
            NAVAL METEOROLOGIST IN ST MARTIN.

&&

CBANNAN
Local storm report, Apr 28, 10:09 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1009 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 AM     FLASH FLOOD      3 S LYMAN               30.47N 89.13W
04/28/2016                   HARRISON           MS   BROADCAST MEDIA

            PART OF LAMBRECHT ROAD WASHED AWAY NEAR ROBINSON ROAD IN
            GULFPORT.

&&

ANSORGE
Local storm report, Apr 28, 10:44 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1044 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       8 N GULFPORT            30.50N 89.07W
04/28/2016  M7.88 INCH       HARRISON           MS   EMERGENCY MNGR

            HARRISON COUNTY 911 TOWER AT HWY 49 AND NORTH SWAN ROAD
            RAIN GAGE MEASURED 7.88 INCHES OF RAIN.

&&

CBANNAN
Local storm report, Apr 28, 10:47 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1047 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     HEAVY RAIN       2 NNW MCNEIL            30.70N 89.65W
04/28/2016  M2.97 INCH       PEARL RIVER        MS   COCORAHS

&&

CBANNAN
Local storm report, Apr 28, 11:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1109 AM CDT THU APR 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HAIL             4 NNW GULFPORT          30.44N 89.09W
04/28/2016  E1.00 INCH       HARRISON           MS   PUBLIC

            QUARTER SIZED HAIL IN ORANGE GROVE AREA OF GULFPORT
            AROUND 550AM. ALSO REPORTED DIME SIZED HAIL AROUND 610AM.
            REPORT VIA SOCIAL MEDIA.

0606 AM     HAIL             4 NNW GULFPORT          30.44N 89.09W
04/28/2016  E0.75 INCH       HARRISON           MS   BROADCAST MEDIA

            DIME SIZE HAIL IN ORANGE GROVE AREA OF GULFPORT. TIME
            ESTIMATED.

0612 AM     HAIL             2 NNW BILOXI            30.44N 88.94W
04/28/2016  E0.88 INCH       HARRISON           MS   OTHER FEDERAL

            TIME ESTIMATED FROM RADAR.

0630 AM     HAIL             5 ENE BILOXI            30.44N 88.86W
04/28/2016  E1.25 INCH       JACKSON            MS   OTHER FEDERAL

            QUARTER TO HALF DOLLAR SIZE HAILED OBSERVED BY RETIRED
            NAVAL METEOROLOGIST IN ST MARTIN.

0635 AM     HAIL             OCEAN SPRINGS           30.41N 88.80W
04/28/2016  E1.00 INCH       JACKSON            MS   NWS EMPLOYEE

            NICKEL TO QUARTER SIZED HAIL OCCURRED FROM ABOUT 635AM TO
            NOW /640AM/.

0651 AM     HAIL             4 NNE OCEAN SPRINGS     30.46N 88.78W
04/28/2016  E0.50 INCH       JACKSON            MS   EMERGENCY MNGR

            MARBLE SIZE HAIL EAST OF EXIT 50 ON I-10.

0715 AM     HEAVY RAIN       SAUCIER                 30.64N 89.14W
04/28/2016  M6.50 INCH       HARRISON           MS   BROADCAST MEDIA

0717 AM     FLASH FLOOD      5 ESE LYMAN             30.47N 89.06W
04/28/2016                   HARRISON           MS   BROADCAST MEDIA

            WATER RESCUE ON ONEAL DRIVE IN GULFPORT.

0726 AM     FLASH FLOOD      GULFPORT                30.39N 89.07W
04/28/2016                   HARRISON           MS   EMERGENCY MNGR

            STANDING WATER NORTH AND SOUTH OF I-10 IN LONG
            BEACH...GULFPORT...BILOXI...DIBERVILLE AND RURAL HARRISON
            COUNTY. WATER ENTERING A HOME ON KIMBERLY DRIVE IN
            GULFPORT.

0733 AM     HEAVY RAIN       5 NW BILOXI             30.47N 88.99W
04/28/2016  M4.50 INCH       HARRISON           MS   BROADCAST MEDIA

            PERSONAL WEATHER STATION REPORTED 4.5 INCHES OF RAIN IN
            WOOLMARKET. VIA SOCIAL MEDIA.

0810 AM     HEAVY RAIN       7 NW BILOXI             30.49N 89.01W
04/28/2016  M9.98 INCH       HARRISON           MS   EMERGENCY MNGR

            AS OF 810AM EMERGENCY MANAGEMENT IN HARRISON COUNTY
            MEASURED NEAR 10 INCHES OF RAIN AT 7473 WOOLMARKET RD.

0810 AM     HEAVY RAIN       4 N GULFPORT            30.44N 89.07W
04/28/2016  M6.66 INCH       HARRISON           MS   COCORAHS

0830 AM     HEAVY RAIN       LYMAN                   30.50N 89.13W
04/28/2016  M9.48 INCH       HARRISON           MS   COCORAHS

0830 AM     HEAVY RAIN       5 SE SAUCIER            30.58N 89.08W
04/28/2016  M5.33 INCH       HARRISON           MS   COCORAHS

0830 AM     HEAVY RAIN       1 W MCNEIL              30.67N 89.66W
04/28/2016  M3.23 INCH       PEARL RIVER        MS   COCORAHS

0835 AM     HEAVY RAIN       DIAMONDHEAD             30.38N 89.37W
04/28/2016  M3.19 INCH       HANCOCK            MS   COCORAHS

0847 AM     FLASH FLOOD      4 ESE BILOXI            30.39N 88.87W
04/28/2016                   HARRISON           MS   EMERGENCY MNGR

            HIGHWAY 90 EAST OF BILOXI IS FLOODED.

0848 AM     HEAVY RAIN       2 NNW MCNEIL            30.70N 89.65W
04/28/2016  M2.97 INCH       PEARL RIVER        MS   COCORAHS

0854 AM     FLASH FLOOD      5 WSW GULFPORT          30.35N 89.14W
04/28/2016                   HARRISON           MS   LAW ENFORCEMENT

            AVENUE OF THE OAKS AND BEAR CREEK DRIVE ON THE UNIVERSITY
            OF SOUTHERN MISSISSIPPI GULF PARK CAMPUS ARE FLOODED.

0915 AM     FLASH FLOOD      4 N GULFPORT            30.44N 89.07W
04/28/2016                   HARRISON           MS   PUBLIC

            MULTIPLE HOMES AND BUSINESSES FLOODED NEAR THREE RIVER
            RD.

1006 AM     FLASH FLOOD      3 S LYMAN               30.47N 89.13W
04/28/2016                   HARRISON           MS   BROADCAST MEDIA

            PART OF LAMBRECHT ROAD WASHED AWAY NEAR ROBINSON ROAD IN
            GULFPORT.

1030 AM     HEAVY RAIN       8 N GULFPORT            30.50N 89.07W
04/28/2016  M7.88 INCH       HARRISON           MS   EMERGENCY MNGR

            HARRISON COUNTY 911 TOWER AT HWY 49 AND NORTH SWAN ROAD
            RAIN GAGE MEASURED 7.88 INCHES OF RAIN.

&&

CBANNAN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:48 AM CDTSpecial Weather StatementLIXPearl River27 min
Apr 28, 4:22 AM CDTSpecial Weather StatementLIXHancock23 min
Apr 28, 4:40 AM CDTSevere Thunderstorm WarningLIXHancock, Harrison50 min
Apr 28, 5:26 AM CDTSevere Thunderstorm WarningLIXHarrison49 min
Apr 28, 5:35 AM CDTTornado WarningLIXHarrison25 min
Apr 28, 5:55 AM CDTTornado WarningLIXHarrison35 min
Apr 28, 6:19 AM CDTFlash Flood Warning EmergencyLIXHancock, Harrison, Jackson3 hr
Apr 28, 6:31 AM CDTSevere Thunderstorm WarningLIXHarrison, Jackson29 min
Apr 28, 6:35 AM CDTSevere Thunderstorm WarningLIXHarrison25 min
Apr 28, 8:09 AM CDTRiver Flood WarningLIXHarrison68 hr
Apr 28, 8:17 AM CDTFlash Flood Warning EmergencyLIXHancock, Harrison, Pearl River3 hr
Apr 28, 9:08 AM CDTRiver Flood WarningLIXHarrison57 hr
Apr 28, 9:21 AM CDTFlash Flood Warning EmergencyLIXHarrison114 min
Apr 28, 9:39 AM CDTFlash Flood WatchLIX6 hr
Apr 28, 9:39 AM CDTFlash Flood WarningLIXHancock, Pearl River2 hr
Apr 28, 11:04 AM CDTRiver Flood WarningLIXHarrison28 hr
Apr 28, 11:17 AM CDTRiver Flood WarningLIXPearl River57 hr
Apr 28, 11:20 AM CDTRiver Flood WarningLIXPearl River14 hr

Nearby

Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.